# SDR GLBA2017042800650

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 38,775 hours, 47,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE UPPER FORWARD AIRSTAIR DOOR HANDRAIL CABLE WAS LOOSE. SECURED THE UPPER FORWARD ASD CABLE WITH PROPER TENSION IAW BMM 52-10-02.
